# SDR CA060514001

- Difficulty date: May 13, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna 207
- Aircraft time: 10,275 hours
- Engine: Cont IO550F
- Propeller: Hartzl PHCJ3YF1
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Torque Link
- Part number: 12436351
- Condition: Cracked
- Location: Nlg
- Part time: 2,019 hours
- Component: Nlg, Cessna, 1243800205
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NOSE LANDING GEAR UPPER TORQUE LINK FOUND CRACKED ON BOTH LT AND RT SIDE OF LWR WEB.  CRACK WAS DETECTED VISUALLY DURING 50 HR INSP AND LUBRICATION OF NOSE LANDING GEAR. THIS PART WAS INSTALLED NOVEMBER 2001, PREVIOUS PART HAD SAME CRACKS IN SAME LOCATION.  (TC NR 20060514001)
